# SDR SIMA20170301003

- Difficulty date: March 1, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN JUST FORWARD OF THE SERVICE DOOR ENTRANCE IS INTERMITTENT.  REPAIRED THE WIRE ON THE SIGN JUST FORWARD OF THE SERVICE DOOR ENTRANCE IAW SWPM 20-21-00, AND SWPM 20-30-00. OPS CHECKED GOOD.
